# SDR FDEA202510021872

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63141
- Aircraft time: 3,472 hours, 1,728 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Dirty
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AMBER GEAR DISAGREE AND TAILSKID LIGHTS WITH  CORRESPONDING EICAS ALERT WHEN GEAR EXTENDED FOR  LANDING.  APPROACH DISCONTINUED AND QRH CHECKLIST  COMPLETED.  NORMAL LANDING.  ALL AMBER ALERTS  EXTINGUISHED AFTER LANDING.                   INSTALLED GEAR PINS PER M.M. REF. 32-00-20-2.  CLEANED LANDING GEAR CONTROL LEVER MODULE ASSY PER  ENGINEERING ISSUE BAE SYSTEMS C.M.M. REF. 32-31-20.  LANDING GEAR CONTROL LEVER OP CKS GOOD- NO  STICKING. REMOVED GEAR PINS AND STOWED.
